Items where Author is "Ramani-Halili, Rushadije"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Ramani-Halili, Rushadije (2021) PARAMEDIAL ARCHIMEDEAN SEMIGROUPS. Journal of Natural Sciences and Mathematics of UT, 6 (11-12). pp. 140-143. ISSN 2671-3039

Bajrami, Merita and Ramani-Halili, Rushadije (2020) COMPLETELY PRIME IDEALS OF SEMIGROUPS. Journal of Natural Sciences and Mathematics of UT.

This list was generated on Fri May 27 23:23:17 2022 CEST.